# SDR CALA2016010400001

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41734
- Aircraft time: 12,372 hours, 4,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30MR4K7K11
- Condition: Sheared
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, ACFT ROLLED LT & IT TOOK ABOUT 5 UNITS OF CONTROL WHEEL RT WING DOWN TO CORRECT UPON ARRIVAL.  MX REPORTED RT INBD TE FLAP FAILURE FOUND.   RT INBD FLAP DRIVE ATTACH FITTING BOLTS SHEARED.  INSPECTED AREA, NO DEFECTS NOTED.  REPLACED BOLTS WITH PN`S BACB30MR4K7 & BACB30MRK11 IAW CMM 57-53-03.  OPERATED FLAPS, OPERATIONS NORMAL, OK TO CONTINUE.
